Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sciatica nerve, pain on stretching right leg, standing for some time. Treatment options?

am 36 yrs old housewife,am suffering from sciatica nerve right leg problem, when i stretch my right leg its paining, pain disappears, and suddenly appears, am unable to sleep throught night, when i stand for some time it give more pain. please help me to get rid from pain and guide me to overcome this problem. my email address-- YYYY@YYYY
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dec 2012
You will need to take an antineuralgic medication such as nucleo CMP forte or tegretol. Associate with an anelgesic or steroidal antiinflammatory such as prednisone. you will need to check on your sleeping or sitting position. Check if your movements and sensations are conserved to evaluate the extend of the sciatic nerve damage.
Also visiting a physiotherapist can greatly relieve you from the sciatica. You have to seek for your doctor's opinion and reevaluation before taking the medications.

hope this helps
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor